# SDR SWA980565

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED WEB AT BS 500+11 AND 18, RBL 70 WL 208, BS 500 A+7 RBL 70 WL 208 AND BS 500 C+10 TO 18 RBL 70 WL 208.  REMOVED AND REPLACED PER BOEING SRM.
